# SDR ASOA201101876

- Difficulty date: October 7, 2011
- Submitted: October 11, 2011
- Operation: Air carrier
- Aircraft: N877AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7579
- Aircraft time: 23,748 hours, 20,351 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 559-621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT STRUCTURE HAS 9 AREAS OF CORROSION AROUND NUT PLATE HOLES FROM FS 621 TO FS 559+112. ON LBL 27.  REMOVED CORROSION, AND FOUND CORROSION EXCEEDS ALLOWABLE LIMITS IAW SRM 53-61-43.  REMOVED DAMAGED SUPPORT AND DRILLED NEW FLOOR SUPPORT IAW SRM 51-40-11.  INSTALLED NEW FLOOR SUPORT IAW 601R-53-61-3778.
